# SDR C2XA02SH042

- Difficulty date: August 6, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 8,027 hours, 5,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION, FRAME 18-19 RIGHT HAND OUTBOARD SILL FORWARD OF SERVICE DOOR HAD THREE AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND OUTBOARD SILL BETWEEN FRAMES 18 AND 19 IAW EMB 145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
